MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. OLSEN BIPOLAR FORCEPS KIT, ADSON

SYMMETRY SURGICAL INC. OLSEN BIPOLAR FORCEPS KIT, ADSON
Model Number 20-1082KI
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is in process of being returned.The investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "a patient was burned with our bipolar.".
 
Additional Manufacturer Narrative
The actual device was discarded, however a part from the same lot was returned to us for evaluation.That part passed all testing, including dimensional tests, hipot, and continuity tests, with no discrepancies found in related to the destablised specifications.The complaint could not be confirmed, and root cause could not be established.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
OLSEN BIPOLAR FORCEPS KIT, ADSON
Common Device Name
BIPOLAR FORCEPS
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
terry hall
3034 owen drive
antioch, TN 37013
6166987100
MDR Report Key22196542
Report Number3007208013-2025-00026
Device Sequence Number8562697
Product Code GEI
UDI-Device Identifier00841785103001
UDI-Public00841785103001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-1082KI
Device Lot Number431928
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale